# SDR R61A2019102601155

- Difficulty date: October 10, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031032022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** RH WING SLAT TRACK #4 FIXED LE CUT OUT CRACKED. RH WING LE SKIN AT SLAT TRACK CUT OUT REPAIRED IAW SRM 57-49-01 REP 06. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
